# SDR DALA14017815649

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,708 hours, 20,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN - BETWEEN FRONT SPAR AND REAR SPAR, RWS 95 - 204,  THE EMERGENCY SCAPE PATH HAS CORROSION.  BLENDED OUT CORRODED IAW SRM 51-10-02.  NDT AREAS AND HOLES IAW NDTM 51-00-19 AND 51-00-16, NO CRACKS NOTED.  FLAP PEENED REWORKED AREA IAW SOPM 20-10- 03 ALODINED AND PRIMED AREA IAW SRM 51-20-01.  FABRICATED REPAIR AND INSTALLED IAW ER/A 522812-14, REV ORIGINAL.
